Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 529849, 14 pages
http://dx.doi.org/10.1155/2012/529849
Research Article

Denoising Algorithm Based on Generalized Fractional Integral Operator with Two Parameters

1Faculty of Computer Science and Information Technology, University of Malaya, 50603 Kuala Lumpur, Malaysia
2Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 23 January 2012; Accepted 21 February 2012

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2012 Hamid A. Jalab and Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamid A. Jalab and Rabha W. Ibrahim, “Denoising Algorithm Based on Generalized Fractional Integral Operator with Two Parameters,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 529849, 14 pages, 2012. doi:10.1155/2012/529849